# SDR SWIA202157905

- Difficulty date: March 12, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 38,564 hours, 37,019 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Plate
- Part number: 600380616
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR Â€“ AFT ANCHOR FITTING AT FS349.00 SERRATED MOUNT PLATE IS CORRODED.     (C-CHECK RO 4/25/2021)    REMOVED AND REPLACED CORRODED AFT ANCHOR FITTING SERRATED MOUNT PLATE AT FS349.00 PAX DOOR FRAME REF CRJ-200 SRM 51-41-02 WITH A NEW PLATE P/N 600-38061-6 AND SHIM P/N 600-31910-23.
